MAUDE Adverse Event Report: MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER

MASIMO - 15750 ALTON PKWY RAD-G; OXIMETER
Model Number 9847
Medical Device Problem Code Unexpected Shutdown (4019)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 09/24/2024
Type of Reportable Event Malfunction
Event or Problem Description
The customer reported that the equipment switches on and off automatically.There was no patient impact or consequence reported.
 
Additional Manufacturer Narrative
Other, other text: masimo has reached out to the customer to request the return of the device.The product has not been returned to masimo to allow an analysis to be performed.If the product is returned for evaluation or new information is obtained, a follow up report will be submitted.E1.Initial reporter phone number exceeded maximum allowable digits, phone number is as follows: +(b)(6).H3 other text : product not returned.

Brand Name
RAD-G
Common Device Name
OXIMETER
Manufacturer (Section D)
MASIMO - 15750 ALTON PKWY
15750 alton pkwy
irvine CA 92618
Manufacturer (Section G)
MASIMO - MEXICALI
industrial vallera de mexicali calzada del oro, no.2001
mexicali, baja california 21600
MX   21600
Manufacturer Contact
tahereh sedighi
15750 alton pkwy
irvine, CA 92618
9492977862
MDR Report Key20477417
Report Number3019388613-2024-00126
Device Sequence Number20934144
Product Code DQA
UDI-Device Identifier00843997013284
UDI-Public(01)00843997013284(11)220317
Combination Product (Y/N)N
PMA/510(K) Number
K201770
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Company Representative,Distributor
Initial Reporter Occupation Non-Healthcare Professional
Remedial Action Other
Type of Report Initial
Report Date (Section B) 09/24/2024
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number9847
Device Catalogue Number9847
Was Device Available for Evaluation? No
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 09/24/2024
Initial Report FDA Received Date10/17/2024
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured03/17/2024
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Unknown
Patient Sequence Number1
Patient SexUnknown